# SDR 05FDEA01232

- Difficulty date: May 10, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6517592248
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED AND 3 EACH SUPPORT ANGLES CRACKED AT APPROX FS 259 LBL 5 AND 9 AS SEEN THRU NWW UPPER CEILING PANEL.  REWORKED DENT IAW SRM 51-40-1.  REMOVED AND REPLACED IAW SRM 51-30-2.
